# SDR UPS05845790

- Difficulty date: October 19, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6453329
- Condition: Corroded
- Location: Fs 857 Rbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN SUB FLOOR, FUEL DUMP CHUTE BRACKET UNDER THE PLATE HAS HEAVY CORROSION AT 857 RBL 40.  REMOVED DAMAGED AREA AND REPAIRED IAW SAA SK 813-822556 AND UPS EO DC8- 5310-23251-A.
